# SDR BB08001

- Difficulty date: January 8, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - ROW 19L EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED & REPLACED WIRE HARNESS & EMERGENCY LIGHT ON ROW 19L.  OPS CHECKS GOOD.
